Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

anyone on the vivelle dot estrogen patch and taking prometrium?

My stupid patch rolled up and fell off. I just put it on yesterday and not due to put a new one on until Monday. I can read the instructions to see how to hand that but not sure what to do about the prometrium. If I don't put a new patch on until Monday, do I also stop taking the prometrium? I called the pharmacy but they didn't answer. I was hoping there might be some Pharmacy techs here who might know before I walk all the way to the pharmacy in the rain and ask.

 
admckenzie

Asked by admckenzie at 2:04 PM on Dec. 31, 2010 in Health

Level 31 (49,055 Credits)
This question is closed.
Answers (1)
  • You can try resticking it, but chances are you'll just need to put a new one on. The Vivelle Dot gave me a severe headache and high BP. I am now on Activella. Hope that helps!!
    m-avi

    Answer by m-avi at 2:18 PM on Dec. 31, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN